Advanced Search
MyIDEAS: Login to save this paper or follow this series

Semidefinite approximations for global unconstrained polynomial optimization


Author Info

  • Jibetean, D.
  • Laurent, M.

    (Tilburg University)

Registered author(s):


    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Economists Online Support)
    Download Restriction: no

    Bibliographic Info

    Paper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-3959914.

    as in new window
    Date of creation: 2005
    Date of revision:
    Publication status: Published in SIAM Journal on Optimization (2005) v.16, p.490-514
    Handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-3959914

    Contact details of provider:
    Web page:

    Related research



    No references listed on IDEAS
    You can help add them by filling out this form.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Klerk, E. de & Elfadul, G.E.E. & Hertog, D. den, 2006. "Optimization of Univariate Functions on Bounded Intervals by Interpolation and Semidefinite Programming," Discussion Paper, Tilburg University, Center for Economic Research 2006-26, Tilburg University, Center for Economic Research.
    2. Sunyoung Kim & Masakazu Kojima, 2010. "Solving polynomial least squares problems via semidefinite programming relaxations," Journal of Global Optimization, Springer, Springer, vol. 46(1), pages 1-23, January.
    3. Jenny Carolina Saldaña Cortés, 2011. "Programación semidefinida aplicada a problemas de cantidad económica de pedido," DOCUMENTOS CEDE, UNIVERSIDAD DE LOS ANDES-CEDE 008735, UNIVERSIDAD DE LOS ANDES-CEDE.
    4. Levent Tunçel & Henry Wolkowicz, 2012. "Strong duality and minimal representations for cone optimization," Computational Optimization and Applications, Springer, Springer, vol. 53(2), pages 619-648, October.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-3959914. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.